# SDR COM11926

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 3006031
- Condition: Cracked
- Location: Lt Otbd Main
- Part time: 11,706 hours
- Component: Bfgoodrich, 314461
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL S/N 1566 WAS REMOVED FROM AIRCRAFT 1137 LEFT OUTBOARD GEAR, DUE TO THE TIRE BEING WORN TO LIMITS.  WHEEL ASSY CAME THROUGH MCO TIRE SHOP.  WHEEL WAS DUE EDDY CURRENT, UPON EDDY CURRENT ON WHEEL, FOUND A 2 INCH CRACK ON BEAD SEAT ON INNER WHEEL HALF.  SENT WHEEL ASSY TO CVG TIRE SHOP FOR FURTHER INSPECTION.
